Ibuprofen

View: Grid | List Sort by: popularity | lowest price | highest price | product (a-z)
Page 12 of 2 | Next

Actavis Ibuprofen Tablets 100 - Quantity Restriction (1) Applies

Actavis Ibuprofen Tablets 100 Ibuprofen (same active ingredient as Nurofen®)   * Relief from pain * Reduces fever  

Price: NZ$14.99
Related Products Nurofen

Nurofen Cold & Flu PE Tablets 24

Nurofen Cold & Flu PE tablets combines the pain-relieving power of ibuprofen with the decongestant action of phenylephrine to help relieve pain…

Price: NZ$15.80
Related Products Phenylephrine | Cold

Deep Relief Ibuprofen Gel 50g

Deep Relief Ibuprofen Gel   Deep heat combines the powerful analgesic ibuprofen and counter-irritant Levomenthol, to rapidly penetrate the skin and to…

Price: NZ$10.95
Related Products Deep Heat

Advil Tablets 24 - Quantity Restriction (4) Applies

Advil - Relieves pain fast. Each Tablet contains ibuprofen for rapid absorption and fast pain relief. Advil provides temporary relief of pain and…

Price: NZ$5.99
Related Products Pain Relief | Advil

Nuromol Tablets 48 - Quantity Restrictions (2) Applies

…  Nuromol is the only clinically proven pain relief tablet to contain ibuprofen 200mg and paracetamol 500mg. This unique combination is produced using…

Price: NZ$19.95
Related Products Nuromol | Ibuprofen And Codeine | Nurofen

Nuromol Tablets 72 - Quantity Restriction (1) Applies

…  Nuromol is the only clinically proven pain relief tablet to contain ibuprofen 200mg and paracetamol 500mg. This unique combination is produced using…

Price: NZ$30.99
Related Products Codeine | Ibuprofen And Codeine | Nurofen

Maxigesic Double Action Pain Relief Tablets 100 - Quantity Restriction (1) Applies - Expiry 12/18

…a wide range of pain using a patented combination of Paracetamol and Ibuprofen. This world-first specific combination was invented in New Zealand by…

Price: NZ$25.50
Related Products Codeine | Maxigesic | Migraine

Nuromol Tablets 24 - Quantity Restriction (4) Applies

…Nuromol is the only clinically proven pain relief tablet to contain ibuprofen 200mg and paracetamol 500mg. This unique combination is produced using…

Price: NZ$14.99
Related Products Nuromol | Codeine | Paracetamol

Advil Liquid Capsules 90 - Quantity Restriction (1) Applies

Advil - Relieves pain fast. Each Capsule contains Liquid ibuprofen for rapid absorption and fast pain relief. Advil provides temporary relief of pain…

Price: NZ$18.95
Related Products Advil | Headache

Maxigesic Double Action Pain Relief Tablets 16

…a wide range of pain using a patented combination of Paracetamol and Ibuprofen. This world-first specific combination was invented in New Zealand by…

Price: NZ$6.75
Related Products Codeine | Maxigesic | Toothache

Maxigesic Double Action Pain Relief Tablets 50- Quantity Restriction (2) Applies

…a wide range of pain using a patented combination of Paracetamol and Ibuprofen. This world-first specific combination was invented in New Zealand by…

Price: NZ$14.50
Related Products Maxigesic | Codeine | Toothache

Advil Liquid Capsules 10 - Quantity Restriction (9) Applies - Expiry 09/18

Advil - Relieves pain fast. Each Capsule contains Liquid ibuprofen for rapid absorption and fast pain relief. Advil provides temporary relief of pain…

Price: NZ$4.60
Related Products Advil
Page 12 of 2 | Next




Secure SSL Certificate